# SDR AALA950971

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Transducer
- Part number: N14FF104
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X, B
- Precautionary procedure: E

## Discrepancy

DFW - FLT 1366 - DESCENT THROUGH 26,000 FEET, A FUEL SMELL WAS NOTICED IN COCKPIT AND CABIN.  ON LEVEL OFF AT 24,000 FEET, NR 1 ENGINE APPEARED TO HAVE FLAMED OUT.  DID ENGINE SHUT DOWN PROCEDURE FOLLOWED BY IN-FLIGHT RE-START PER QRH PROCEDURES.  ENGINE OPERATED NORMALLY FOR REST OF FLIGHT.  LANDED DFW WITHOUT INCIDENT.  REPLACED THROTTLE ANGLE TRANSDUCER.  REMOVED AND REPLACED BLEED VALVE CONTROL UNIT.  ALL TESTS COMPLETED SATISFACTORILY.  ENGINE RUN ACCOMPLISHED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
